Vol. 10, No. 4, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
The Fuglede conjecture holds in $\mathbb{Z}_p\times \mathbb{Z}_p$

Alex Iosevich, Azita Mayeli and Jonathan Pakianathan

Distorted plane waves in chaotic scattering

Maxime Ingremeau

A Fourier restriction theorem for a two-dimensional surface of finite type

Stefan Buschenhenke, Detlef Müller and Ana Vargas

On the 3-dimensional water waves system above a flat bottom

Xuecheng Wang

Improving Beckner's bound via Hermite functions

Paata Ivanisvili and Alexander Volberg

Positivity for fourth-order semilinear problems related to the Kirchhoff–Love functional

Giulio Romani

Geometric control condition for the wave equation with a time-dependent observation domain

Jérôme Le Rousseau, Gilles Lebeau, Peppino Terpolilli and Emmanuel Trélat